Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken Postinor after having unprotected sex. Taken Microgynon after spotting. Should I stop taking it?

I had unprotected sex and took postinor. I then had to take a second one because I had unprotected sex again after I took the first one. I then got a script for microgynon 50ed and was told to wait til I bleed to take it. I got a bleed within a few days and started the microgynon. But it seems like it was more spotting from the postinor not an actual period. I am not going to stop the microgynon now or should I!? This brown blood is not stopping, it s been a week now. I did take primolut a week ago for 1 day to try stop the brown blood. It did stop for that night but it returned the very next day and hasn t gone away since. What can I do?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Usually brown blood isnt anything to worry about, it is just left over blood from your previous cycle. But in your particular case, you've been bleeding for around 7 days non stop, which is something to worry about. As such I recommend you wait one more day and if you are still bleeding go and see a doctor as soon as possible.
Such heavy bleeding isnt normal and as such should be looked into.

I hope this answered your question.
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor